Alert archive / Illinois / Small Craft Advisories in 2021

Small Craft Advisory 91, NWS Chicago, IL

November 15, 2021

NWS Chicago, IL issued this small craft advisory at Nov 15, 2021, 2:41 PM CST. It took effect at Nov 16, 2021, 2:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2021, 2:41 PM CST (20:41 UTC)
In effect from
Nov 16, 2021, 2:00 PM CST
Expired
Nov 17, 2021, 9:00 AM CST
In force
19 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

747 
WHUS73 KLOT 152041
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
241 PM CST Mon Nov 15 2021

LMZ740-741-160445-
/O.NEW.KLOT.SC.Y.0091.211116T2000Z-211117T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
241 PM CST Mon Nov 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 3 AM CST
WEDNESDAY...

* WHAT...South winds to 30 kt, and waves to 8 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette 
  Harbor to Northerly Island IL.

* WHEN...From 2 PM Tuesday to 3 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
426 
WHUS73 KLOT 160257
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
857 PM CST Mon Nov 15 2021

LMZ740-741-161100-
/O.CON.KLOT.SC.Y.0091.211116T2000Z-211117T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
857 PM CST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO
3 AM CST WEDNESDAY...

* WHAT...South winds to 30 kt, and waves to 8 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette 
  Harbor to Northerly Island IL.

* WHEN...From 2 PM Tuesday to 3 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
360 
WHUS73 KLOT 161009
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
409 AM CST Tue Nov 16 2021

LMZ742>745-161815-
/O.EXB.KLOT.SC.Y.0091.211116T2000Z-211117T1500Z/
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
409 AM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 AM CST WEDNESDAY...

* WHAT...South winds up to 30 kt and waves up to 5 ft expected.

* WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor 
  IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to 
  Michigan City IN.

* WHEN...From 2 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740-741-161815-
/O.CON.KLOT.SC.Y.0091.211116T2000Z-211117T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
409 AM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 3 AM CST WEDNESDAY...

* WHAT...South winds up to 30 kt and waves up to 8 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette 
  Harbor to Northerly Island IL.

* WHEN...From 2 PM this afternoon to 3 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
713 
WHUS73 KLOT 161805
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
Issued by National Weather Service Lincoln IL
1205 PM CST Tue Nov 16 2021

LMZ740-741-170215-
/O.CON.KLOT.SC.Y.0091.211116T2000Z-211117T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
1205 PM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WHAT...South winds up to 30 kt and waves up to 8 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette 
  Harbor to Northerly Island IL.

* WHEN...From 2 PM this afternoon to 3 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ742>745-170215-
/O.CON.KLOT.SC.Y.0091.211116T2000Z-211117T1500Z/
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1205 PM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WHAT...South winds up to 30 kt and waves up to 5 ft expected.

* WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor 
  IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to 
  Michigan City IN.

* WHEN...From 2 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Shimon
568 
WHUS73 KLOT 162003
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
Issued by National Weather Service Lincoln IL
203 PM CST Tue Nov 16 2021

LMZ740-741-170415-
/O.CON.KLOT.SC.Y.0091.000000T0000Z-211117T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
203 PM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WHAT...South winds up to 30 kt and waves up to 8 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette 
  Harbor to Northerly Island IL.

* WHEN...From 2 PM this afternoon to 3 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ742>745-170415-
/O.CON.KLOT.SC.Y.0091.000000T0000Z-211117T1500Z/
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
203 PM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WHAT...South winds up to 30 kt and waves up to 5 ft expected.

* WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor 
  IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to 
  Michigan City IN.

* WHEN...From 2 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Shimon
097 
WHUS73 KLOT 170304
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
904 PM CST Tue Nov 16 2021

LMZ740-741-170900-
/O.CON.KLOT.SC.Y.0091.000000T0000Z-211117T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
904 PM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WHAT...South winds up to 25 kt and waves up to 6 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette 
  Harbor to Northerly Island IL.

* WHEN...Through 3 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ742>745-171115-
/O.CON.KLOT.SC.Y.0091.000000T0000Z-211117T1500Z/
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
904 PM CST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WHAT...South winds up to 25 kt and waves up to 5 ft expected.

* WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor 
  IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to 
  Michigan City IN.

* WHEN...Through 9 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
544 
WHUS73 KLOT 170846
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
246 AM CST Wed Nov 17 2021

LMZ740-741-171200-
/O.EXT.KLOT.SC.Y.0091.000000T0000Z-211117T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
246 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WHAT...Winds to 25 kt and waves to 5 ft.

* WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette 
  Harbor to Northerly Island IL.

* WHEN...Until 6 AM CST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ742>745-171500-
/O.CON.KLOT.SC.Y.0091.000000T0000Z-211117T1500Z/
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
246 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Winds 25 to 30 kt and waves to 4 to 5 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN, Northerly Island to Calumet Harbor IL and Calumet Harbor 
  IL to Gary IN.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
348 
WHUS73 KLOT 171151
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
551 AM CST Wed Nov 17 2021

LMZ740-741-171300-
/O.EXP.KLOT.SC.Y.0091.000000T0000Z-211117T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
551 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

Winds are diminishing early this morning, therefore the small
craft advisory will be allowed to expire as scheduled at 6 AM.

$$

LMZ742-171300-
/O.EXT.KLOT.SC.Y.0091.000000T0000Z-211117T1200Z/
Northerly Island to Calumet Harbor IL-
551 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WHAT...Winds to 25 kt and waves to 3 ft.

* WHERE...Northerly Island to Calumet Harbor IL.

* WHEN...Until 6 AM CST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-171300-
/O.CON.KLOT.SC.Y.0091.000000T0000Z-211117T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
551 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Winds to 25 kt and waves to 4 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
688 
WHUS73 KLOT 171152
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
552 AM CST Wed Nov 17 2021

LMZ742-171300-
/O.EXP.KLOT.SC.Y.0091.000000T0000Z-211117T1200Z/
Northerly Island to Calumet Harbor IL-
552 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

Winds are diminishing this morning, therefore the small craft
advisory will expire at 6 AM.

$$

LMZ743>745-171500-
/O.CON.KLOT.SC.Y.0091.000000T0000Z-211117T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
552 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Winds to 25 kt and waves to 4 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
283 
WHUS73 KLOT 171438
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
838 AM CST Wed Nov 17 2021

LMZ743>745-171545-
/O.EXP.KLOT.SC.Y.0091.000000T0000Z-211117T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
838 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

Winds continue to diminish this morning. Accordingly, the Small
Craft Advisory will be allowed to expire at 9 AM. However, a new 
Small Craft Advisory may be issued by this evening for increasing 
winds and waves. 

$$

Borchardt

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 2:30 PM CST, 11 minutes earlier.

Area forecast discussion, Nov 15, 2:30 PM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
230 PM CST Mon Nov 15 2021

.SHORT TERM...
Issued at 230 PM CST Mon Nov 15 2021

Through Tuesday night...

A couple of bands of light precipitation will continue across the
area for the next few hours this afternoon. The northeastern most
band has been producing light non-accumulating snow for the past
few hours over far northeastern IL and into parts of Lake and
Porter counties in IN. This band of snow appears to be associated
with a band of frontogenesis centered near 700 mb. Meanwhile, the
second band of light precipitation, likely including some snow,
is ongoing over my central IL counties south of I-80 along the 850
frontogenesis axis. These two bands of precipitation will
gradually wane late this afternoon into the early evening. Little
if any accumulation is expected, especially on area roads, so
travel impacts look to be minimal.

Once this precipitation ends early this evening, expect
precipitation free weather through at least Tuesday evening.
Winds will remain light out of a east-southeasterly direction
overnight, and this may promote some patchy fog development across
parts of the area later tonight into the early morning hours of
Tuesday. Otherwise, winds should become a bit more breezy from a
south-southeasterly direction on Tuesday. This will help temperatures
warm to around 50 late in the day over northern IL, with some
middle 50s possible for south.

Temperatures may drop back into the 40s for a period early
Tuesday evening, but a warm front, associated with low pressure
over southern Manitoba, will shift northward over the area
overnight. In its wake, breezy and mild southwesterly winds will
set up over the area for a brief period into early Wednesday.
This is likely to result in rising temperatures back into the 50s
by early Wednesday morning ahead of a quickly approaching cold
front from the west. Increasing low-level moisture with this
frontal boundary may also result in some lower clouds and some
rain showers late Tuesday night.

KJB

&&

.LONG TERM...
Issued at 230 PM CST Mon Nov 15 2021

Wednesday through Monday...

A progressive, fast mid and upper level flow pattern will result
in somewhat of a temperature roller coaster through the extended.
A fairly sharp cool down will occur behind a strong cold front on
Wednesday for the Thursday-Friday period. Not seeing any signs of
pronounced moisture transport into our area through day 7, so all
in all, not currently anticipating any significant weather
impacts. Items of note sensible weather wise will be steady light
rain for parts of the area on Wednesday and then blustery conditions
due to gusty west winds accompanying the chilly temperatures on
Thursday.

The surface cold front will sweep across the area from northwest
to southeast Wednesday morning through the mid afternoon. As cold
advection aloft pushes in from the northwest, this will tighten up
the lower and mid-level baroclinic zone, with a corresponding
f-gen circulation developing. Amidst some upper jet support,
expecting banded light rain to blossom near and behind the frontal
zone. There will likely with a sharp cutoff on the northwest
edge. Forecast soundings show some lingering dry air in the mid-
levels, so precip developing during the morning could be somewhat
showery outside of an initially narrower area of solid light rain.

There is a bit of model variability on how expansive the precip
shield will get on its northwest side. Highest PoPs (likely and
higher) with this forecast issuance are near and south/southeast
of a Peru to Evanston line, with chance PoPs northwest. These will
be refined in subsequent updates to tighten up the PoP gradient
and further increase in categorical range with increasing
confidence in locations that will receive measurable rain. Among
the 12z operational models, did note that the ECMWF was most
bullish on up to 1/2" amounts near and southeast of I-55. As much
cooler and drier air filters in and baroclinic zone gets shunted
east, lingering rain Wednesday evening for southeast 1/3 or so of
the CWA will come to an end, still looking safely ahead of thermal
profile becoming cold enough for snow later in the overnight.

Temperatures well into the 50s and even around 60 for some
locations near/south of I-80 on Wednesday pre-frontal will be but
a memory by Thursday. After morning lows in the upper 20s to mid
30s, coolest northwest, 850 mb temps bottoming out at -9 to -11C
Thursday PM will yield highs only in mid-upper 30s I-80 and north
and around 40 south of I-80 under a strato-Cu deck. Tight pressure
gradient between the deep surface low over James Bay and expansive
high pressure over the Plains along with steep lower level lapse
rates from strong cold advection will result in blustery west
winds frequently gusting up to 30-35 mph, adding to the chill.
Sporadic gusts up to 40 mph are possible in the afternoon
depending on the depth of the mixed layer.

Following a chilly Thursday nigh under surface ridging, return
southerly flow will commence Friday afternoon, though cool start
and limited mixing will keep highs only upper 30s-around 40.
Sensible weather details get a little murky over the weekend into
early next work week. General idea is milder (mid 40s) Saturday,
with some upside potential on temps depending on cloud cover. Then
an initial cold front will move across Saturday night- Sunday,
with similar high temps due to weak CAA. A reinforcing shot of
colder (possibly much colder) air could then be waiting in the
wings to start the work week as a lobe of tropospheric polar
vortex may briefly visit as eastern troughing deepens. Any precip
Saturday night-Monday would likely be light as alluded to much
earlier, though could certainly be in the form of snow on Monday,
depending on moisture availability and how pattern ultimately
evolves.

Castro

&&

.AVIATION...
For the 18Z TAFs...

Multiple ongoing NW to SE oriented -SN bands are expected to
remain over and around the terminals through mid-afternoon.
Visibility will be rather variable, with intermittent bouts of
MVFR to very briefly IFR visibility. Ceilings should remain VFR
during this time with some SCT MVFR clouds at times. Meanwhile,
SW/SSW winds under 10 knots will back SSE roughly between 22-00Z
and align generally with the diminishing -SN.

Winds around or under 5 knots from the SE quadrant will prevail
through the night. Conditions will likely remain VFR through at
least the early overnight hours with some continued FEW/SCT MVFR
clouds. Some VFR BR is possible as cloud cover thins amid the
light winds.

In the pre-dawn hours Tuesday, low stratus or FG/BR possibly
developing well south of the terminals will begin to advect N/NW
on increasing SE winds. A period of MVFR ceilings are expected
through mid-morning before scattering out by the afternoon.

Kluber

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Small Craft Advisory...LMZ740-LMZ741...2 PM Tuesday to 3 AM
     Wednesday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Nov 15, 3:59 AM CST, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
359 AM CST Mon Nov 15 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-161000-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
359 AM CST Mon Nov 15 2021 /459 AM EST Mon Nov 15 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

  Limited Snow Risk this afternoon.

DISCUSSION:

A period of light snow is possible today, with some minor
accumulations of generally less than an inch possible. While most
accumulations will be on elevated or grassy surfaces, if a
localized moderate band of snow develops reduced visibility and
slushy accumulations on bridges and overpasses could occur.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thursday...
  Limited Non Thunderstorm Wind Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-161000-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
359 AM CST Mon Nov 15 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Hazardous conditions for small craft along the Indiana shore
  this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday through Thursday...
  Hazardous conditions for small craft are likely beginning late
  Tuesday or Tuesday evening.

Ratzer

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 10:05 PM CSTSmall Craft AdvisoryLOT12 hr

Nearby

Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.